# SDR DALA2022033102161

- Difficulty date: March 31, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 66,203 hours, 30,424 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 MISSING BUSHING ACTUATOR FITTING KEEL BEAM FWD LUG , UPPER POSITION , R H SIDE IN MAIN WHEEL WELL. CORRECTIVE ACTION: COMPLIED WITH ER/A 597519-14AD REV ORIGINAL. OK FOR SERVICE. (2177777)
